# SDR UPS804402

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5722956
- Condition: Corroded
- Location: Fs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION DAMAGE AT FWD SIDE OF BOLT FRAME DOUBLER FS 1640, FROM LONGERONS 25R-27R.  REPLACED FRAME DOUBLER PER SRM 51-1-20D.
